MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED SCREW SYSTEM +; 7.5MM TI CANN SCREW + FT - 95MM

TYBER MEDICAL CANNULATED SCREW SYSTEM +; 7.5MM TI CANN SCREW + FT - 95MM
Model Number 04.355.895
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was evaluated and investigated with the currently available information.The impacted device was not returned; therefore a device evaluation was unable to be performed.A device history record review was unable to be performed for lot related nonconformities, as no identifying lot information was made available.A historical data analysis identified no trends related to the nature of this event.The root cause cannot be established with the available information.
 
Event or Problem Description
It was reported on (b)(6) 2026 as surgeon was implanting screw the head snapped off.Surgeon was able to retrieve broken screw with minimal damage to surrounding bone.This extended surgery approximately 30 minutes to remove and implant new screw.

Brand Name
CANNULATED SCREW SYSTEM +
Common Device Name
7.5MM TI CANN SCREW + FT - 95MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key25160835
Report Number3012966183-2026-00004
Device Sequence Number13446188
Product Code HWC
UDI-Device Identifier00810040681219
UDI-Public00810040681219
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K252901
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.355.895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown